# SDR HEEA0014725

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Signal Cond
- Part number: PC820101
- Condition: Inoperative
- Location: Fuel Flow
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLOW SIGNAL CONDITIONER INOPERATIVE.
